# SDR FDEA202210132565

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 53,558 hours, 29,040 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Proximity Sensor
- Part number: DSB11021
- Part serial: 17862
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF KMEM 18R. GEAR WOULD NOT RETRACT.  HANDLE CAME UP.   BUT AFTER DELAY ECAM DISPLAY OF  GEAR WOULD NOT RETRACT.   FOLLOWED ECAM AND QRH.  RETURNED TO KMEM 18C.  LANDING UNEVENTFUL  REPLACED 64GB PROX SENSOR REF AMM 32-00-00-04. OPS CHECK GOOD. PERFORMED NORMAL GEAR EXTENSION AND RETRACTIONTEST IAW AMM 32-31-00-05, OPS CHECK GOOD. PERFORMED PSEU OPS TEST REF AMM 32-31-71-04, OPS  CHECK GOOD.
